Jump to content

Photo

Hair Loss A Month After Getting Off Accutane

hair loss wtf happening come back biotin red mark

2 replies to this topic

#1 Dave5124

Dave5124

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 05-July 12

Posted 05 July 2012 - 07:03 PM

I'm starting to freak out now. I'm a 17 year old male who just finished a 5 month accutane course exactly a month ago. I was on 80 mg per day at 6'2, 150 lbs. I don't have any acne on my face at all right now. My face looks good but I do still have quite a few red marks on my face. Anyway, I'm not too worried about the red marks right now.

But now I'm freaking out. For about a week or so it seems that my hair is thinning and a lot of hair is falling out. My hair showed absolutely no signs of thinning while I was on accutane, or even for the first 2 weeks I was off of it. But now on the right side of my head (my right hairline), I have noticeably less hair there. I can now see my scalp unless I come my hair over it. I've never been able to see my scalp. I have longish hair and used to have thick blonde hair, but now my right hairline is losing hair. It's like there's a ton of hair missing from the right side of my hairline. My hair is very dry by the way, and it used to be more oily. My face is also dry and used to be oily.

I'm sure at this point no one else has noticed but I fear it is going to get worse. I also fear that the hair loss can be permanent. This would be very depressing considering I used to get compliments on my hair all the time. And I'm only 17! To be 17 and balding is simply cruel. This is obviously due to accutane.

What should I do? Has anyone had any similar experiences to this? What ended up happening? Is there anything I can take like biotin or rogaine that would help me?

Thanks a lot.

#2 xSilver

xSilver

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 05-November 11

Posted 07 July 2012 - 05:05 AM

See my topic ... It's almost the same story, except i was on low dosage.

My right hairline it's also receding now. It was kind of receding before I was using Accutane, but now the hair on that side seems to be much weaker comparing to the rest of my scalp

For hair loss I take a treatment consisting in a regenerating shampoo, and a solution based on petroleum.
It has good effects, but lasts only about a day or so, and the petroleum solution it says that I should use it only once a week.
Also, I noticed if I walk in the sun, my hair falls out more, because it gets much thin, I guess.

I tried washing my hair with 'nettle tea'. I went outside on some fields, searched for nettle, came back home, and bottled those in hot water and washed my hair. Then I don't dry my hair with a towel, I just leave my hair to dry out itself.
Results are MUCH better than the above treatment. Hair is strong, but also in this case, the effect lasts about 2 days, then hair starts again to fall.
So I guess I have to use it daily.

I also heard walnut tree's leaves ... help hair to stop from falling. But haven't tried it yet.

My derm prescribed me with a solution to help me raise new hair strands ... I'm waiting now to see the results on my right hairline.

#3 mrjarjarbinks77

mrjarjarbinks77

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 463
    Likes: 22
About Me
  • Joined: 21-September 10

Achievements

     

Posted 08 July 2012 - 11:57 PM

It may have been genetic. I know tons of guys late teens who are bald or balding. Shave your head if it bugs you. You will look like a bad ass. Balding isn't a choice. Bald is.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users